Random doubly stochastic tridiagonal matrices
Version of Record online: 3 AUG 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 42, Issue 4, pages 403–437, July 2013
How to Cite
Diaconis, P. and Wood, P. M. (2013), Random doubly stochastic tridiagonal matrices. Random Struct. Alg., 42: 403–437. doi: 10.1002/rsa.20452
- Issue online: 17 MAY 2013
- Version of Record online: 3 AUG 2012
- Manuscript Accepted: 25 MAY 2012
- Manuscript Revised: 7 DEC 2011
- Manuscript Received: 29 JUN 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!